# SDR HALA2017031600106

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,762 hours, 4,369 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, FOUND THE RIGHT PYLON SUPPORT STRUCTURE ON INBOARD SIDE FOR RIB 8 CRACKED.  REPAIRED THE SUPPORT IAW SRM 54-52-12, FIGURE 208.
